# SDR 20000620SH014

- Difficulty date: May 4, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620008
- Part serial: 4346
- Condition: Reads High
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTIMETER REMOVED FROM AIRCRAFT FOR RECERTIFICATION.  ENCODER FUNCTIONED PROPERLY.  ALTITUDE READOUT WAS 60 FEET TO 110 FEET HIGH IN REFERENCE TO A CALIBRATED PITOT STATIC TEST SET.  THE ALTITUDE READOUT WAS OBSERVED HIGH PR AT -1,000 FEET TO 2,000 FEET.  NO FURTHER ALTITUDES WERE CHECKED DUE TO THE OUT OF TOLERANCE NATURE OF THIS ALTIMETER AT THE LOW ALTITUDES, THE UNIT WAS SENT TO AN OUTSIDE REPAIR FACILITY.  THE BARO ADJUST FUNCTION WAS OPERATIVE AND CORRECT.  (X)
